# SDR RAIA990817

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Engine: Garrtt TPE33114HR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: DH8975131
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7570 - ORF - LEFT FUEL FILTER LIGHT ON.  MAINTENANCE REPLACED FUEL FILTER ON LEFT ENGINE.  (M)
